Alert archive / Pennsylvania / Special Weather Statements in 2012
Special Weather Statement, NWS State College, PA
NWS State College, PA issued this special weather statement at Jul 31, 2012, 2:13 PM EDT for McKean County, Potter County, Pennsylvania. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2012, 2:13 PM EDT (18:13 UTC)
- Expired
- Jul 31, 2012, 3:00 PM EDT
- In force
- 47 min
- Issued by
- NWS State College, PA
Counties McKean County, PA, Potter County, PA
The radar
The State College radar (KCCX), 96 km from the middle of the area, began a volume at 18:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 6.2 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 666 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 1048 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
068
WWUS81 KCTP 311813
SPSCTP
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
213 PM EDT TUE JUL 31 2012
PAZ005-006-037-311900-
MCKEAN PA-POTTER PA-TIOGA PA-
213 PM EDT TUE JUL 31 2012
...STRONG THUNDERSTORMS WILL AFFECT MCKEAN...NORTHWESTERN TIOGA AND
POTTER COUNTIES...
AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF MCKEAN...POTTER
AND TIOGA COUNTIES AT 211 PM EDT. THE STRONG THUNDERSTORMS WERE
GENERALLY MOVING NORTHEAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STRONG
THUNDERSTORMS. VERY HEAVY RAIN WILL FALL FROM THESE STRONG
THUNDERSTORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 219...
STATE ROAD 46...STATE ROAD 59...STATE ROAD 66...STATE ROAD 446...
STATE ROAD 449.
LAT...LON 4200 7734 4181 7733 4148 7795 4175 7828
4163 7866 4162 7896 4173 7895 4200 7849
$$
FORECASTER: EVANEGOWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Jul 31, 12:13 PM EDT, 2 hours earlier.
Area forecast discussion, Jul 31, 12:13 PM EDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1213 PM EDT TUE JUL 31 2012 .SYNOPSIS... HIGH PRESSURE OFF THE NEW ENGLAND COAST WILL CREATE A MOIST SOUTHEASTERLY FLOW TODAY AHEAD OF AN UPPER LEVEL DISTURBANCE HEADING SOUTHEAST ACROSS THE GREAT LAKES. THIS SLOW-MOVING UPPER LEVEL TROUGH WILL MOVE ACROSS THE REGION LATER TODAY AND WEDNESDAY BRINGING SCATTERED...MAINLY AFTERNOON SHOWERS AND THUNDERSTORMS. ANOTHER WEAK HIGH PRESSURE RIDGE WILL BUILD INTO THE STATE LATER THIS WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... DIURNAL HEATING AND SOMEWHAT INCREASING LLVL CONVERGENCE IS POPPING OF WEAKLY ORGANIZED SHOWERS AND THUNDERSTORMS OVER THE ALLEGHENY PLATEAU. CAPES BETWEEN 600 AND 1200 J/KG WILL BE COMMON THIS AFTERNOON...PRODUCING STORMS OF MARGINALLY SEVERE INTENSITY IN SOME INSTANCES...BUT OVERALL SEVERE THREAT IS ON THE LOW SIDE. WRN SECTIONS OF PA /PERHAPS AS FAR EAST AS THE NW MTNS AND LAUREL HIGHLANDS/ STAND THE GREATEST CHANCE OF SEEING A STRONGER STORM IN THE VICINITY OF A LAKE BREEZE FRONT. EARLIER CLOUD COVER HELPED HOLD TEMPS DOWN A BIT BUT THEY WILL TOP OUT NEAR NORMAL THIS AFTERNOON...WITH MAXES MOSTLY IN THE U70S ACROSS THE MTNS...AND L-M80S ELSEWHERE. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/... MID/UPPER LEVEL TROUGH AND ILL-DEFINED SFC COLD FRONT WILL SLIDE ACROSS CENTRAL PENN TONIGHT ACCOMPANIED BY GENERALLY BKN STRATO/ALTOCU AND SCTD SHRA...AND ISOLTD TSRA. THE BEST LLVL THETA-E CONVERGENCE AND AXIS OF RELATIVELY STEEPER MID-LEVEL LAPSE RATES WILL LIKELY SHIFT INTO CENTRAL/SERN PENN WEDNESDAY AFTERNOON AND EVENING...PROVIDING THE GREATEST PROBABILITY FOR SHOWERS/TSRA. STILL...AMPLE LLVL CONVERGENCE...LINGERING HIGHER PWAT AIR...AND A FEW WEAK JETLETS EMBEDDED IN THE INCREASING NNW FLOW AT UPPER LEVELS WILL SUPPORT A CHC FOR AN AFTERNOON SHOWER OR THUNDERSTORM. HIGH TEMPS WEDNESDAY WILL NOSE A FEW DEG F ABOVE NORMAL AT ALL LOCATIONS. && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... GRADUAL CLEARING IS EXPECTED TO SPREAD EAST ACROSS THE FCST AREA WEDNESDAY NIGHT...WITH ISOLATED TO SCTD EVENING TSRA DIMINISHING BY MIDNIGHT. LOW TEMPS AT DAYBREAK THURSDAY WILL RANGE FROM THE COMFORTABLE U50S TO LOWER 60S ACROSS THE NRN AND WRN MTNS...TO THE MID AND UPPER 60S IN THE SUSQ VALLEY. IT LOOKS LIKE A TRICKY CALL FOR THURSDAY AT THIS POINT...ESP CONSIDERING THE PREVIOUS DRY FCST DEPICTED BY US...AND WFOS TO THE NORTH AND WEST. FOR NOW...WILL NOT MAKE ANY SIGNIFICANT CHANGES TO THAT PERIOD. IT/S WORTH NOTING THE FOLLOWING THOUGH... A WEAK...SECONDARY UPPER TROUGH DRIFTS SE ACROSS THE CENTRAL MTNS IN THE AFTERNOON. THE FLOW FOLLOWING THIS FEATURE DEPICTS A RATHER WELL-DEFINED 60-70KT SPEED MAX APPROACHING FROM LAKE ERIE AND FAR NWRN PENN LATE THURSDAY AFTERNOON AND EVENING. LINGERING MDTLY HIGH PWAT AIR AROUND 1.5 INCHES MAY COMBINE WITH THE UPPER JET FORCING /VIA ITS LEFT EXIT REGION/ AND THE PASSAGE OF A SECONDARY CFRONTAL BOUNDARY TO SPARK A FEW POTENT LATE AFTERNOON/EVENING TSRA. IN ADDITION...INCREASING 0-3KM NWRLY BULK SHEAR OF 30 KTS WILL ENTER OUR NW ZONES IN THE 21-00Z TIMEFRAME...HELPING TO BETTER ORGANIZE/STRENGTHEN ANY TSRA THAT DEVELOP. THERE WILL BE LESS CHC FOR CONVECTION FRIDAY. GFS HIGHLIGHTS A BROAD AREA OF AROUND 30 DEG F SFC T/TD SPREADS FRIDAY AFTERNOON FROM THE MIDDLE APPALACHIANS...TO WRN NEW ENGLAND INDICATING A WARM AND DRY AIRMASS OVER THE COMMONWEALTH. PWATS WILL BE NEAR NORMAL AND AROUND ONE INCH...AND SFC DEWPOINTS WILL BE MAINLY IN THE MID 50S TO LOWER 60S. MORE IN THE WAY OF SW FLOW DEVELOPS FOR THE WEEKEND WITH WARMER AND MORE HUMID AIR ADVECTING INTO THE REGION...BEFORE A COLD FRONT DROPS SE LATER SUNDAY INTO MONDAY TO TRIM TEMPS AND HUMIDITY BACK TWD NORMALS VALUES. && .AVIATION /16Z TUESDAY THROUGH SATURDAY/... MOST OF THE SHOWERS AND STORMS HAVE WEAKEN FROM AROUND SUNRISE... BUT EXPECT MORE THIS AFT. CIGS SLOW TO COME UP...THUS 15Z TAFS ADJUSTED FOR THIS. EARLIER DISCUSSION BELOW. MOIST SOUTHEASTERLY FLOW AHEAD OF AN UPPER LEVEL DISTURBANCE KEEPING IFR-MVFR CLOUDS ACROSS EASTERN 2/3 OF CWA WHILE LLVL CONVERGENCE AHEAD OF AN APPROACHING SHORTWAVE PRODUCING WIDELY SCT TSTMS ACROSS ALLEGHENY FRONT AND NORTHERN MTNS. BOTH OF THESE RESTRICTIONS SHOULD DIMINISH OVER NEXT FEW HOURS AS TAFS BECOME VFR. BUT BY LATE MORNING...A SLOW-MOVING UPPER LEVEL TROUGH MOVES ACROSS THE REGION...REFIRING SCT AFTERNOON SHOWERS AND THUNDERSTORMS /WITH LOCAL RESTRICTIONS/.WITH BEST CHANCES BEING ACROSS THE NW AND CENTRAL MTNS. CONVECTION SHOULD DIMINISH TONIGHT...BUT WIDELY SCT SHOWERS/TSTMS STILL POSS UNDER TROUGH AS DYING COLD FRONT SLIDES IN FROM THE WEST. VSBYS SHOULD DROP TO MVFR LEVELS FOR MOST. OUTLOOK... WED...VFR-MVFR WITH OCNL SHRA AND SCTD TSRA. THU...FOG POSSIBLE EARLY...OTHERWISE VFR. FRI-SAT...MAINLY VFR. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LAMBERT NEAR TERM...DEVOIR/LAMBERT SHORT TERM...LAMBERT LONG TERM...LAMBERT/MARTIN AVIATION...MARTIN/RXR
Hazardous weather outlook, Jul 31, 4:20 AM EDT, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 420 AM EDT TUE JUL 31 2012 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-010830- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 420 AM EDT TUE JUL 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 31, 12:36 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1236 PM EDT TUE JUL 31 2012
PAZ033-034-311730-
BEDFORD PA-SOMERSET PA-
1236 PM EDT TUE JUL 31 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SOMERSET AND
SOUTHWESTERN BEDFORD COUNTIES...
AT 1233 PM EDT...A STRONG THUNDERSTORM WAS NEAR MEYERSDALE...MOVING
NORTHEAST AT 15 MPH.
WIND GUSTS TO 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL AFFECT
MEYERSDALE...CALLIMONT...WELLERSBURG...BERLIN AND SHANKSVILLE.
THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 114
AND 131.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
219...ROUTE 220.
LAT...LON 3972 7900 3972 7919 3985 7928 4010 7883
3979 7856 3971 7877 3971 7899
FORECASTER: MARTINSpecial weather statement, Jul 31, 1:30 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
130 PM EDT TUE JUL 31 2012
PAZ024-025-311800-
BLAIR PA-CAMBRIA PA-
130 PM EDT TUE JUL 31 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL CAMBRIA AND
SOUTHWESTERN BLAIR COUNTIES...
AT 124 PM EDT...A STRONG THUNDERSTORM WAS NEAR SPRING HILL. THE
STORM IS NEARLY STATIONARY OVER SOUTHEAST CAMBRIA COUNTY...DRIFTING
EAST AT 5 MPH.
WIND GUSTS TO 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT FREQUENT LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN
NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THIS STORM WILL AFFECT
SPRING HILL AND CASSANDRA.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE 219.
LAT...LON 4028 7880 4046 7880 4048 7850 4029 7851
4029 7853 4033 7862 4029 7864 4028 7865
4027 7865
FORECASTER: STEINBUGLSpecial weather statement, Jul 31, 1:40 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
140 PM EDT TUE JUL 31 2012
PAZ005-006-010>012-311815-
CAMERON PA-ELK PA-MCKEAN PA-NORTHERN CLINTON PA-POTTER PA-
140 PM EDT TUE JUL 31 2012
...STRONG THUNDERSTORMS WILL AFFECT CAMERON...NORTHERN ELK...
NORTHWESTERN CLINTON...POTTER AND SOUTHEASTERN MCKEAN COUNTIES...
AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF CAMERON...
CLINTON...ELK...MCKEAN AND POTTER COUNTIES AT 137 PM EDT. THE STRONG
THUNDERSTORMS WERE GENERALLY MOVING NORTHEAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STRONG
THUNDERSTORMS. VERY HEAVY RAIN WILL FALL FROM THESE STRONG
THUNDERSTORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 219...
STATE ROAD 46...STATE ROAD 59...STATE ROAD 66...STATE ROAD 120...
STATE ROAD 255...STATE ROAD 446...STATE ROAD 449.
LAT...LON 4200 7761 4166 7761 4122 7810 4122 7816
4152 7874 4149 7897 4166 7896 4183 7870
4201 7814
FORECASTER: EVANEGOSpecial weather statement, Jul 31, 1:43 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
143 PM EDT TUE JUL 31 2012
PAZ017-311815-
CLEARFIELD PA-
143 PM EDT TUE JUL 31 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CLEARFIELD COUNTY...
AT 141 PM EDT...A STRONG THUNDERSTORM WAS NEAR CURWENSVILLE...MOVING
NORTHEAST AT 10 TO 15 MPH.
WIND GUSTS TO 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT FREQUENT LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN
NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THIS STORM WILL AFFECT
CLEARFIELD...HYDE...S.B. ELLIOT STATE PARK AND PARKER DAM STATE PARK.
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 109 AND 125.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 219...ROUTE
322...STATE ROAD 153.
LAT...LON 4102 7872 4124 7839 4124 7834 4107 7818
4088 7858
FORECASTER: STEINBUGLSpecial weather statement, Jul 31, 1:51 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
151 PM EDT TUE JUL 31 2012
PAZ033-311815-
SOMERSET PA-
151 PM EDT TUE JUL 31 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN SOMERSET
COUNTY...
AT 149 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM SEVEN
SPRINGS TO ADDISON...MOVING EAST AT 10 MPH.
WIND GUSTS TO 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
EXPECT FREQUENT LIGHTNING FROM THESE STORMS. DO NOT STAY IN THE OPEN
NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER
TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THESE STORMS WILL
AFFECT CASSELMAN...ROCKWOOD AND MOUNT DAVIS.
THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 101
AND 116.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
40...ROUTE 219.
LAT...LON 3973 7941 3979 7939 3981 7937 3983 7938
4004 7931 4010 7925 4014 7892 3972 7905
3971 7939
FORECASTER: STEINBUGLSpecial weather statement, Jul 31, 2:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
213 PM EDT TUE JUL 31 2012
PAZ005-006-037-311900-
MCKEAN PA-POTTER PA-TIOGA PA-
213 PM EDT TUE JUL 31 2012
...STRONG THUNDERSTORMS WILL AFFECT MCKEAN...NORTHWESTERN TIOGA AND
POTTER COUNTIES...
AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF MCKEAN...POTTER
AND TIOGA COUNTIES AT 211 PM EDT. THE STRONG THUNDERSTORMS WERE
GENERALLY MOVING NORTHEAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STRONG
THUNDERSTORMS. VERY HEAVY RAIN WILL FALL FROM THESE STRONG
THUNDERSTORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 219...
STATE ROAD 46...STATE ROAD 59...STATE ROAD 66...STATE ROAD 446...
STATE ROAD 449.
LAT...LON 4200 7734 4181 7733 4148 7795 4175 7828
4163 7866 4162 7896 4173 7895 4200 7849
FORECASTER: EVANEGOThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 7:27 AM EDT | Special Weather Statement | CTP | Bedford, Blair, Somerset | 63 min |
| Jul 31, 11:57 AM EDT | Special Weather Statement | CTP | Cambria | 48 min |
| Jul 31, 12:20 PM EDT | Special Weather Statement | CTP | Cameron, Elk | 55 min |
| Jul 31, 12:36 PM EDT | Special Weather Statement | CTP | Somerset | 54 min |
| Jul 31, 12:56 PM EDT | Areal Flood Advisory | CTP | Bedford, Blair, Cambria, Somerset | 3 hr |
| Jul 31, 1:05 PM EDT | Severe Thunderstorm Warning | CTP | Somerset | 42 min |
| Jul 31, 1:30 PM EDT | Special Weather Statement | CTP | Cambria | 30 min |
| Jul 31, 1:33 PM EDT | Flash Flood Warning | CTP | Cambria | 104 min |
| Jul 31, 1:40 PM EDT | Special Weather Statement | CTP | Cameron, McKean, Potter | 35 min |
| Jul 31, 1:43 PM EDT | Special Weather Statement | CTP | Clearfield | 32 min |
| Jul 31, 1:51 PM EDT | Special Weather Statement | CTP | Somerset | 24 min |
| Jul 31, 2:15 PM EDT | Special Weather Statement | CTP | Clearfield | 45 min |
| Jul 31, 2:20 PM EDT | Special Weather Statement | CTP | Cameron | 25 min |
| Jul 31, 2:31 PM EDT | Areal Flood Advisory | CTP | Clearfield | 119 min |
| Jul 31, 2:49 PM EDT | Special Weather Statement | CTP | Cumberland | 26 min |
| Jul 31, 3:02 PM EDT | Special Weather Statement | CTP | Tioga | 43 min |
| Jul 31, 3:05 PM EDT | Special Weather Statement | CTP | McKean | 40 min |
| Jul 31, 3:21 PM EDT | Special Weather Statement | CTP | Centre | 24 min |
| Jul 31, 3:26 PM EDT | Special Weather Statement | CTP | Clearfield | 34 min |
| Jul 31, 3:29 PM EDT | Special Weather Statement | CTP | Somerset | 46 min |
| Jul 31, 3:50 PM EDT | Special Weather Statement | CTP | Clinton | 25 min |
| Jul 31, 3:54 PM EDT | Special Weather Statement | CTP | Centre | 36 min |
| Jul 31, 3:59 PM EDT | Special Weather Statement | CTP | Tioga | 31 min |
| Jul 31, 4:06 PM EDT | Areal Flood Advisory | CTP | Somerset | 114 min |
| Jul 31, 4:11 PM EDT | Special Weather Statement | CTP | Somerset | 34 min |
| Jul 31, 4:15 PM EDT | Special Weather Statement | CTP | Clearfield | 30 min |
| Jul 31, 4:17 PM EDT | Special Weather Statement | CTP | Clinton | 43 min |
| Jul 31, 4:24 PM EDT | Special Weather Statement | CTP | McKean | 51 min |
| Jul 31, 4:28 PM EDT | Special Weather Statement | CTP | Mifflin | 47 min |
| Jul 31, 4:41 PM EDT | Special Weather Statement | CTP | Somerset | 34 min |
| Jul 31, 4:57 PM EDT | Special Weather Statement | CTP | McKean | 48 min |
| Jul 31, 5:01 PM EDT | Special Weather Statement | CTP | Tioga | 74 min |
| Jul 31, 5:09 PM EDT | Special Weather Statement | CTP | Snyder | 51 min |
| Jul 31, 5:16 PM EDT | Areal Flood Advisory | CTP | McKean | 119 min |
| Jul 31, 5:18 PM EDT | Special Weather Statement | CTP | Franklin, Huntingdon, Mifflin | 42 min |
| Jul 31, 5:20 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Huntingdon | 40 min |
| Jul 31, 5:35 PM EDT | Special Weather Statement | CTP | McKean | 25 min |
| Jul 31, 5:57 PM EDT | Special Weather Statement | CTP | Franklin, Huntingdon, Mifflin | 33 min |
| Jul 31, 6:30 PM EDT | Special Weather Statement | CTP | Adams, Cumberland, Juniata, Mifflin, Perry | 30 min |
| Jul 31, 6:50 PM EDT | Special Weather Statement | CTP | Warren | 25 min |
| Jul 31, 6:52 PM EDT | Special Weather Statement | CTP | Potter | 38 min |
| Jul 31, 7:00 PM EDT | Special Weather Statement | CTP | Adams, Cumberland, Dauphin, Juniata, Mifflin, Perry and 1 more | 30 min |
| Jul 31, 7:11 PM EDT | Special Weather Statement | CTP | Elk | 34 min |
| Jul 31, 7:18 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, Dauphin, Perry, York | 87 min |
| Jul 31, 7:33 PM EDT | Special Weather Statement | CTP | Dauphin, Perry, Snyder, York | 27 min |
| Jul 31, 7:34 PM EDT | Special Weather Statement | CTP | Potter, Tioga | 26 min |
| Jul 31, 7:41 PM EDT | Areal Flood Advisory | CTP | Cameron, Elk, McKean, Potter, Tioga | 94 min |
| Jul 31, 7:42 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Lancaster, Lebanon, Perry, Schuylkill and 1 more | 63 min |
| Jul 31, 7:56 PM EDT | Special Weather Statement | CTP | Cameron, Elk, Tioga | 34 min |
Nearby
Special Weather Statements in Pennsylvania, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.